# SDR F3LA2018040200299

- Difficulty date: February 20, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 52,395 hours, 19,956 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Part time: 52,395 hours, 19,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR HAS INDICATIONS OF A CRACK AT MULTIPLE RIVETS LOCATIONS AND FWD INBD FRAME.   REMOVED AND REPLACED THE LT AFT EMERGENCY DOOR FWD INBD FRAME IAW SRM 51-42-11, AND SRM 51-72-11.  REMOVED AND REPLACED THE LT AFT EMERGENCY EXIT DOOR WINDOW IAW  AMM 56-31-17.
